MathSciNet Relay Station
MathSciNet bibliographic data
MR623137 (82m:10050b) 10D40 (12A67 22E55)
Jacquet, H.; Shalika, J. A. On Euler products and the classification of automorphic forms. II. Amer. J. Math. 103 (1981), no. 4, 777–815.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement